Alert archive / Florida / Coastal Flood Statements in 2020

Coastal Flood Statement 2, NWS Key West, FL

August 24, 2020Monroe County, Florida

NWS Key West, FL issued this coastal flood statement at Aug 24, 2020, 10:54 PM EDT for Monroe County, Florida. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2020, 10:54 PM EDT (02:54 UTC)
Expired
Aug 25, 2020, 3:15 AM EDT
In force
4 hr
Issued by
NWS Key West, FL

County Monroe County, FL

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2572 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2572 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
851 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WHUS42 KKEY 250254
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
1054 PM EDT Mon Aug 24 2020

FLZ078-251000-
/O.CAN.KKEY.CF.Y.0001.000000T0000Z-200825T1000Z/
/O.NEW.KKEY.CF.S.0002.200825T0254Z-200825T1000Z/
Monroe Lower Keys-
1054 PM EDT Mon Aug 24 2020

...COASTAL FLOOD ADVISORY IS CANCELLED...

* WHAT...Although minor saltwater flooding is still expected, 
  peak water levels will remain below advisory criteria.

* WHERE...Lower Florida Keys.

* WHEN...At the times of high tide, which is between 1 AM EDT and
  4 AM EDT. 

* IMPACTS...Minor saltwater flooding of low elevation streets and
  lots is likely. Some storm drains will overflow, and some
  seawalls and docks will be overtopped. Boaters can expect less
  clearance under fixed bridges. Motorists should remember that
  persistent puddles around the times of high tide are almost
  certain to contain a mix of saltwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$

CLR
1 follow-up statement
524 
WHUS42 KKEY 250715
CFWKEY

Coastal Hazard Message
National Weather Service Key West FL
315 AM EDT Tue Aug 25 2020

FLZ078-250815-
/O.CAN.KKEY.CF.S.0002.000000T0000Z-200825T1000Z/
Monroe Lower Keys-
315 AM EDT Tue Aug 25 2020

* WHAT...Coastal flooding no longer expected across the Florida
  Keys.

$$

CLR

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at Aug 24, 7:04 PM EDT, 3 hours 50 minutes earlier.

Area forecast discussion, Aug 24, 7:04 PM EDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Key West FL
704 PM EDT Mon Aug 24 2020

.DISCUSSION...
Squally showers associated with Tropical Storm Laura continue to
race across the Florida Keys and surrounding waters this evening,
though much less in converage than earlier. One of the stronger
squall lines had a peak wind gust of 69 mph (measured at the NWS
Key West Office on White Street). Several reports came in of a
medium sized tree that was downed, as well as some downed street
lights on White Street/Edward B Knight Pier during the passage of
the squall line.

Regarding Laura, it is currently positioned about 200 miles SSW of
Key West and moving to the west northwest at 20 mph. Laura will
move across the western tip of Cuba and into the southeast Gulf
of Mexico tonight, then continue northwest towards the north
central Gulf coast. Tropical Storm warnings continue for the Lower
and Middle Keys and surrounding waters. Occasional squalls will
continue to move through an accelerated flow tonight, however,
coverage will be waning from east to west. There also remains a
marginal threat of tornadoes, given the favorable vertical wind
profile on the northeast side of the broad circulation. In
addition, a coastal flood advisory is now in effect for the Lower
Keys, given the persistent east to southeast flow and tidal
anomalies that are already starting a half-foot above tide table
predictions. More specific hazard information can be found in the
latest Hurricane Local Statement (HLS) from KEY.

Impacts from Tropical Storm Laura will gradually come to an end
from east to west late tonight through tomorrow.

Tuesday night and beyond deep easterly flow will continue to push
into the region abundant low level moisture. As such, above normal
rain chances will make a return starting Tuesday night and going
through Thursday. Thereafter, ridge settle across the southwestern
North Atlantic, which will bring in drier air and subsidence. This
in turn will trend pops below normal for the remainder of the week
and into the start of the weekend.

&&

.MARINE...
A Tropical Storm Warning remains in effect for the majority of
the coastal waters of the Florida Keys. The exception is Florida
Bay and portions of Hawk Channel and the Florida Straits off of
the Upper Keys, where there is a Small Craft Advisory. Strong
breezes to near Gales will continue across the eastern most
waters, while gale to tropical storm force winds will persist over
the remaining waters tonight as the circulation of Tropical Storm
Laura tracks across Cuba and into the Gulf of Mexico. As the
center pulls away, slackening will occur from east to west
beginning late tonight and continuing on Tuesday. Winds may be
slow to diminish on our western frontier near the Dry Tortugas due
to strengthening of Laura as the storm pulls away.

Moderate east breezes will commence area-wide by Tuesday night
and continue through Wednesday night. Gentle- moderate southeast
breezes are then expected from Thursday into the weekend as the
western Atlantic ridge axis weakens and sags south down the
Florida Peninsula.

&&

.AVIATION...
The squalls have decreased on radar and satellite imagery during the
past hour, but more squalls are likely tonight and during the
overnight hours as Tropical Storm Laura continues to pass to the
south of the Florida Keys. These squalls will bring brief MVFR
visibilities and gusty winds, thus expect TEMPOs and amendments.
Winds SE 20 to 25 knots with occasional gusts to 40 knots,
decreasing to 15 to 20 knots with occasional gusts to 30 knots in
the morning hours.

&&

.CLIMATE...
In 1992, Hurricane Andrew struck south Miami-Dade county,
devastating Homestead and causing major damage in the Miami metro
area. The southern eyewall brushed the Ocean Reef area in the
extreme Upper Keys, causing significant damage to numerous
buildings. In terms of lowest central pressure, this was the
fourth-most intense Hurricane to make landfall in the United
States since 1851.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ077-078.

     Coastal Flood Advisory for FLZ078.

GM...Tropical Storm Warning for GMZ032>035-043-044-053>055-073>075.

     Small Craft Advisory for GMZ031-042-052- 072.

&&

Public/Marine/Fire...LIW
Aviation/Nowcasts....SDR
Data Acquisition.....Williams/DR
Tropical/Hazards

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Aug 24, 5:45 AM EDT, 17 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
545 AM EDT Mon Aug 24 2020

FLZ076>078-GMZ031>035-042>044-052>055-072>075-242215-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
545 AM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

Coastal Flooding: Coastal Flood Watch in effect. The passage of
Tropical Storm Laura to our south and west today and tonight will
result in tropical storm force conditions across the Lower and
Middle Keys. Tidal anomalies are currently running up to a half
foot above normal, and Laura could result in one foot or more of
additional saltwater flooding due to the strong southeasterly
winds, especially along south and east facing shorelines and
canals.

Tropical Storm Warnings in effect for all locations west of Craig
Key: east to southeast winds will increase to 30 to 35 mph, with
occasional gusts to 45 mph. The Upper Keys remain out of the
Tropical Storm Warning, although a Wind Advisory is in effect,
with winds increasing to 25 to 30 mph, with occasional gusts 40 to
45 mph.

Marine: Tropical Storm Warnings in effect for all coastal waters
west of Craig Key. East to southeast winds 30 to 40 knots, with
gusts up to 45 to 50 knots and seas as high as 15 to 20 feet. Gale
Warnings in effect for the remaining coastal waters of the
Florida Keys. Southeast winds will increase to 25 to 35 knots,
with occasional gusts up to 45 knots and seas as high as 10 to 15
feet.

Thundery squalls are possible along the Florida Keys. These
squalls will move to the west to northwest at 35 to 40 mph, and
will be capable of periods of sustained winds near 40 mph, with
the potential for destructive wind gusts 50 to 55 mph or greater.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Marine conditions will begin to improve Tuesday morning, although
Small Craft Advisories may persist into Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

CLR

In the hours before

Local storm report, Aug 24, 5:58 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KEY WEST FL
558 PM EDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TROPICAL STORM   KEY WEST                24.56N 81.78W
08/24/2020                   LOWER KEYS IN MONR FL   OFFICIAL NWS OBS

            THE LEADING EDGE OF A LINE OF SHOWERS MOVING
            NORTHWESTWARD GENERATED A WIND GUST OF 60 KNOTS, OR 69
            MPH, AT THE KEY WEST FORECAST OFFICE ON WHITE STREET AT
            311 PM. THERE WAS A MEDIUM-SIZED TREE DOWNED AS WELL.
            THIS WAS ASSOCIATED WITH TROPICAL STORM LAURA.

&&
UPDATED TO INCLUDE A DOWNED TREE.

NB
Local storm report, Aug 24, 6:39 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
639 PM EDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TROPICAL STORM   5 WSW BOCA CHICA CHANNE 24.55N 81.79W
08/24/2020                   LOWER KEYS IN MONR FL   TRAINED SPOTTER

            A FLORIDA KEYS NWS FAMILY MEMBER REPORTED STREETLIGHTS ON
            THE EDWARD B KNIGHT / WHITE STREET PIER WERE DAMAGED
            AFTER PASSAGE OF A SQUALL LINE, ASSOCIATED WITH TROPICAL
            STORM LAURA. THIS OCCURRED WITH THE SAME LINE THAT
            RESULTED IN A WIND GUST OF 60 KNOTS AT THE NWS OFFICE.

&&

DROSS
Local storm report, Aug 24, 8:50 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
850 PM EDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TROPICAL STORM   2 SW GRASSY KEY         24.74N 80.98W
08/24/2020                   MIDDLE KEYS IN MON FL   MESONET

            AN EAST WIND GUST OF 37 KTS, OR 43 MPH, WAS RECORDED BY
            THE WEATHERFLOW MESONET SITE AT CRAWL KEY.

0350 PM     TROPICAL STORM   10 SW KEY WEST          24.46N 81.89W
08/24/2020                   GMZ044             FL   C-MAN STATION

            AN EAST-SOUTHEAST WIND GUST OF 48 KTS, OR 55 MPH, WAS
            RECORDED BY THE SAND KEY LIGHT C-MAN STATION. WINDS WERE
            SUSTAINED AT 39 KTS, OR 45 MPH.

0400 PM     TROPICAL STORM   5 W CHANNEL 5 BRIDGE    24.84N 80.85W
08/24/2020                   GMZ032             FL   C-MAN STATION

            AN EAST WIND GUST OF 36 KTS, OR 41 MPH, WAS RECORDED BY
            THE LONG KEY C-MAN STATION.

0405 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 40 KTS, OR 46 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT.

0416 PM     TROPICAL STORM   2 SW GRASSY KEY         24.74N 80.98W
08/24/2020                   MIDDLE KEYS IN MON FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 36 KTS, OR 42 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT CRAWL KEY.

0433 PM     TROPICAL STORM   5 W BOCA CHICA CHANNEL  24.58N 81.80W
08/24/2020                   LOWER KEYS IN MONR FL   MESONET

            A SOUTHEAST WIND GUST OF 34 KTS, OR 39 MPH, WAS RECORDED
            BY THE WEATHERFLOW MESONET SITE AT UNITED STATES COAST
            GUARD SECTOR KEY WEST.

0450 PM     TROPICAL STORM   5 W CHANNEL 5 BRIDGE    24.84N 80.85W
08/24/2020                   GMZ032             FL   C-MAN STATION

            A SOUTHEAST WIND GUST OF 35 KTS, OR 40 MPH, WAS RECORDED
            BY THE LONG KEY C-MAN STATION.

0456 PM     TROPICAL STORM   4 SE TEATABLE KEY       24.86N 80.62W
08/24/2020                   GMZ042             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 35 KTS, OR 40 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT ALLIGATOR
            REEF LIGHT.

0508 PM     TROPICAL STORM   5 W BOCA CHICA CHANNEL  24.58N 81.80W
08/24/2020                   LOWER KEYS IN MONR FL   MESONET

            A SOUTHEAST WIND GUST OF 39 KTS, OR 45 MPH, WAS RECORDED
            BY THE WEATHERFLOW MESONET SITE AT UNITED STATES COAST
            GUARD SECTOR KEY WEST.

0510 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 42 KTS, OR 48 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT. WINDS WERE SUSTAINED AT 34 KTS, OR 39 MPH.

0510 PM     TROPICAL STORM   10 SW KEY WEST          24.46N 81.89W
08/24/2020                   GMZ044             FL   C-MAN STATION

            AN EAST-SOUTHEAST WIND GUST OF 43 KTS, OR 49 MPH, WAS
            RECORDED BY THE SAND KEY LIGHT C-MAN STATION. WINDS WERE
            SUSTAINED AT 33 KTS, OR 38 MPH.

0541 PM     TROPICAL STORM   4 SE TEATABLE KEY       24.86N 80.62W
08/24/2020                   GMZ042             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 34 KTS, OR 39 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT ALLIGATOR
            REEF LIGHT.

0550 PM     TROPICAL STORM   5 W CHANNEL 5 BRIDGE    24.84N 80.85W
08/24/2020                   GMZ032             FL   C-MAN STATION

            AN EAST-SOUTHEAST WIND GUST OF 35 KTS, OR 40 MPH, WAS
            RECORDED BY THE LONG KEY C-MAN STATION.

0618 PM     TROPICAL STORM   5 W BOCA CHICA CHANNEL  24.58N 81.80W
08/24/2020                   LOWER KEYS IN MONR FL   MESONET

            A SOUTHEAST WIND GUST OF 36 KTS, OR 41 MPH, WAS RECORDED
            BY THE WEATHERFLOW MESONET SITE AT UNITED STATES COAST
            GUARD SECTOR KEY WEST.

0619 PM     TROPICAL STORM   4 SW BOCA CHICA         24.55N 81.75W
08/24/2020                   GMZ044             FL   ASOS

            AN EAST-SOUTHEAST WIND GUST OF 47 MPH, OR 41 KTS, WAS
            RECORDED BY THE KEY WEST INTERNATIONAL AIRPORT ASOS.

0620 PM     TROPICAL STORM   10 SW KEY WEST          24.46N 81.89W
08/24/2020                   GMZ044             FL   C-MAN STATION

            AN EAST-SOUTHEAST WIND GUST OF 42 KTS, OR 48 MPH, WAS
            RECORDED BY THE SAND KEY LIGHT C-MAN STATION. WINDS WERE
            SUSTAINED AT 35 KTS, OR 40 MPH.

0640 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 44 KTS, OR 51 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT. WINDS WERE SUSTAINED AT 35 KTS, OR 40 MPH.

0650 PM     TROPICAL STORM   2 SW BIG COPPITT KEY    24.58N 81.68W
08/24/2020                   LOWER KEYS IN MONR FL   ASOS

            A SOUTHEAST WIND GUST OF 46 MPH, OR 40 KTS, WAS RECORDED
            BY THE NAVAL AIR STATION KEY WEST ASOS ON BOCA CHICA KEY.

0700 PM     TROPICAL STORM   10 SW KEY WEST          24.46N 81.89W
08/24/2020                   GMZ044             FL   C-MAN STATION

            AN EAST-SOUTHEAST WIND GUST OF 40 KTS, OR 46 MPH, WAS
            RECORDED BY THE SAND KEY LIGHT C-MAN STATION. WINDS WERE
            SUSTAINED AT 34 KTS, OR 39 MPH.

0728 PM     TROPICAL STORM   5 W BOCA CHICA CHANNEL  24.58N 81.80W
08/24/2020                   LOWER KEYS IN MONR FL   MESONET

            A SOUTHEAST WIND GUST OF 35 KTS, OR 40 MPH, WAS RECORDED
            BY THE WEATHERFLOW MESONET SITE AT UNITED STATES COAST
            GUARD SECTOR KEY WEST.

0734 PM     TROPICAL STORM   4 SW BOCA CHICA         24.55N 81.75W
08/24/2020                   GMZ044             FL   ASOS

            AN EAST-SOUTHEAST WIND GUST OF 44 MPH, OR 38 KTS, WAS
            RECORDED BY THE KEY WEST INTERNATIONAL AIRPORT ASOS.

0745 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 39 KTS, OR 45 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT. WINDS WERE SUSTAINED AT 34 KTS, OR 39 MPH.

0746 PM     TROPICAL STORM   2 SW BIG COPPITT KEY    24.58N 81.68W
08/24/2020                   LOWER KEYS IN MONR FL   ASOS

            AN EAST-SOUTHEAST WIND GUST OF 43 MPH, OR 37 KTS, WAS
            RECORDED BY THE NAVAL AIR STATION KEY WEST ASOS ON BOCA
            CHICA KEY.

0820 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 42 KTS, OR 48 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT. WINDS WERE SUSTAINED AT 35 KTS, OR 40 MPH.

&&

DROSS
Local storm report, Aug 24, 9:51 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
951 PM EDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TROPICAL STORM   10 SW KEY WEST          24.46N 81.89W
08/24/2020                   GMZ044             FL   C-MAN STATION

            AN EAST-SOUTHEAST WIND GUST OF 41 KTS, OR 47 MPH, WAS
            RECORDED BY THE SAND KEY LIGHT C-MAN STATION. WINDS WERE
            SUSTAINED AT 33 KTS, OR 38 MPH.

0845 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 40 KTS, OR 46 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT.

0846 PM     TROPICAL STORM   2 SW GRASSY KEY         24.74N 80.98W
08/24/2020                   MIDDLE KEYS IN MON FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 35 KTS, OR 40 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT CRAWL KEY.

0847 PM     TROPICAL STORM   3 W BIG COPPITT KEY     24.60N 81.71W
08/24/2020                   LOWER KEYS IN MONR FL   ASOS

            A SOUTHEAST WIND GUST OF 44 MPH, OR 38 KTS, WAS RECORDED
            BY THE KEY WEST INTERNATIONAL AIRPORT ASOS.

0900 PM     TROPICAL STORM   10 SW KEY WEST          24.46N 81.88W
08/24/2020                   GMZ044             FL   C-MAN STATION

            AN EAST-SOUTHEAST WIND GUST OF 40 KTS, OR 46 MPH, WAS
            RECORDED BY THE SAND KEY LIGHT C-MAN STATION. WINDS WERE
            SUSTAINED AT 34 KTS, OR 39 MPH.

0920 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 37 KTS, OR 43 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT.

0941 PM     TROPICAL STORM   2 SW GRASSY KEY         24.74N 80.98W
08/24/2020                   MIDDLE KEYS IN MON FL   MESONET

            A SOUTHEAST WIND GUST OF 36 KTS, OR 42 MPH, WAS RECORDED
            BY THE WEATHERFLOW MESONET SITE AT CRAWL KEY.

&&

DROSS
Local storm report, Aug 24, 10:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1035 PM EDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 37 KTS, OR 43 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT.

0930 PM     TROPICAL STORM   10 SW KEY WEST          24.46N 81.89W
08/24/2020                   GMZ044             FL   C-MAN STATION

            AN EAST-SOUTHEAST WIND GUST OF 42 KTS, OR 48 MPH, WAS
            RECORDED BY THE SAND KEY LIGHT C-MAN STATION. WINDS WERE
            SUSTAINED AT 34 KTS, OR 39 MPH.

1025 PM     TROPICAL STORM   14 NW KEY WEST          24.71N 81.93W
08/24/2020                   GMZ033             FL   MESONET

            AN EAST-SOUTHEAST WIND GUST OF 36 KTS, OR 42 MPH, WAS
            RECORDED BY THE WEATHERFLOW MESONET SITE AT SMITH SHOAL
            LIGHT.

&&

DROSS

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 11:30 PM EDTSpecial Marine WarningKEY60 min

Nearby

Coastal Flood Statements in Florida, 2020Every coastal flood statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.